Best Price* ₹ 95.04 MRP ₹ 118.80
(Inclusive of all taxes) *10 Capsule(s) in a Strip * Mkt: Auftritt Healthcare Pvt Ltd * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Check Availability & Expiry

PINCODE:


INTRODUCTION

RAZBERG ACE CAPSULE is a combination of Aceclofenac and Rabeprazole which belongs to the group of medicines called Analgesics and Proton pump inhibitors respectively. It is used to treat inflammation and relive pain in conditions like rheumatoid arthritis (autoimmune disease that causes inflammation in the joints), osteoarthritis (loss of the cartilage and bone tissue causing joint pain), back pain or postsurgical pain.

Do not use RAZBERG ACE CAPSULE if you are allergic to other NSAIDs like ibuprofen or aspirin. Before taking RAZBERG ACE CAPSULE, inform your doctor if you have a history of stomach ulcer or tumour, have vomited blood, passed blood in faeces, have any kidney, heart, liver, bowel or blood clotting problems, porphyria, diabetes, chicken pox or if you have undergone any bypass surgery.

Avoid smoking while taking RAZBERG ACE CAPSULE. RAZBERG ACE CAPSULE is not recommended for use in pregnant women, breast-feeding women, children and adolescents (under 18 years of age) so, consult your doctor for advice.

The most common side effects of taking RAZBERG ACE CAPSULE are headache, nausea, vomiting, pain or discomfort right below your ribs, gastrointestinal irritation or bleeding, diarrhoea, constipation and stomach pain. Consult your doctor if any of the symptoms worsen over time.

USES OF RAZBERG ACE CAPSULE

Relieves pain and inflammation in conditions like:

  • rheumatoid arthritis
  • osteoarthritis
  • back pain
  • postsurgical pain

HOW RAZBERG ACE CAPSULE WORKS

RAZBERG ACE CAPSULE relieves pain and inflammation where Aceclofenac blocks the release of prostaglandins (certain chemicals) responsible for causing pain and inflammation and Rabeprazole relieves acidity caused by aceclofenac by specific inhibition of an enzyme system at the secretory surface of stomach cells, that results in blockage of the final step of acid production.

DIRECTIONS FOR USE

Always take RAZBERG ACE CAPSULE as directed by your physician. Swallow it with a glass of water and do not crush or chew the medicine. Your doctor will decide the correct dose and duration of RAZBERG ACE CAPSULE treatment depending upon your age, body weight and disease condition.

SIDE EFFECTS OF RAZBERG ACE CAPSULE

COMMON

  • headache
  • nausea, vomiting, pain or discomfort right below your ribs
  • gastrointestinal irritation or bleeding
  • diarrhoea, constipation, stomach pain

UNCOMMON

  • mouth ulcers
  • inflammation or irritation of stomach lining, gas
  • itching, rash, hives, skin inflammation or redness
  • high blood urea and creatinine levels
  • nervousness, drowsiness, sleepiness
  • chest infection, painful and blocked sinuses
  • indigestion, dry mouth, belching
  • muscle, leg or joint pain
  • bladder infection
  • chest pain, chills, fever
  • fracture of the hip, wrist or back

RARE

  • problems with eyesight
  • heart failure, high blood pressure, breathlessness
  • stomach or bowel bleeding or ulceration
  • allergic reactions (facial swelling, low blood pressure, breathing difficulties)
  • loss of appetite
  • depression
  • upset stomach, sore mouth, taste disturbance
  • liver inflammation, jaundice (yellowing of the skin or eyes)
  • itchy rash, sweating, skin blisters
  • kidney inflammation
  • increased weight

Stop taking RAZBERG ACE CAPSULE and contact your doctor immediately if you experience any of the following side effects:

  • severe allergic reaction like anaphylactic shock (fever, difficulty breathing, wheezing, abdominal pain, vomiting, swollen face and throat)
  • frequent infections, such as a sore throat, fever or mouth ulcers
  • bruising or bleeding
  • severe skin rashes such as Stevens-Johnson Syndrome and toxic epidermal necrolysis (large blisters and the skin peeling away, rash appearing in the mouth, throat or eyes, fever, headache and joint pain)
  • meningitis (high fever, headache, vomiting, red rashes, neck stiffness, sensitivity to light)
  • blood in faeces or black tarry stools, vomit with blood or dark particles
  • kidney failure
  • indigestion, heartburn, stomach pain
  • blood disorders (extreme tiredness, breathlessness, aching of the joints and becoming prone to repeated infections and bruising)

HOW TO MANAGE SIDE EFFECTS

Nausea or vomiting:

Take RAZBERG ACE CAPSULE with or just after meals. Stick to simple meals. Avoid eating oily or spicy foods. If symptom persists, contact your doctor.

Constipation:

Drink five litres of water a day. Avoid drinking caffeine and alcohol as they cause dehydration. Take a balanced diet with fruits, vegetables and fibre rich foods. Eat fewer high-fat foods, like meat, eggs and cheese. Exercise more regularly. If symptom persists, contact your doctor.

Diarrhoea:

Drinking plenty of water and other electrolyte balanced fluids (like diluted fruit juices, broths, sports drinks and caffeine-free sodas) will keep you hydrated throughout the day. Try to eat less high-fat foods, like meat, eggs and cheese. Exercise more regularly. If symptom persists, contact your doctor.

Headache:

Take some rest, in a quiet place and avoid using mobile phones and other electronic devices for a while. Drink water as inadequate hydration may worsen your headache. If symptom persists, contact your doctor.

WARNING & PRECAUTIONS

PREGNANCY

RAZBERG ACE CAPSULE is not recommended for use in pregnant women. Consult your doctor before taking it.

BREASTFEEDING

RAZBERG ACE CAPSULE is not recommended for use in breast-feeding women. Consult your doctor before taking it.

DRIVING AND USING MACHINES

Do not drive or operate any machines if you experience sleepiness, dizziness, spinning sensation, drowsiness, tiredness or any difficulty with your eyesight after taking RAZBERG ACE CAPSULE.

KIDNEY

RAZBERG ACE CAPSULE is not recommended for use in patients with severe kidney disease.

RAZBERG ACE CAPSULE should be used with caution in patients having other kidney diseases. Consult your doctor before taking it.

LIVER

RAZBERG ACE CAPSULE is not recommended for use in patients who have or suspect they have severe liver failure.

RAZBERG ACE CAPSULE should be used with caution in patients with other liver diseases. Consult your doctor before taking it.

ALLERGY

Do not take RAZBERG ACE CAPSULE if you are allergic to Aceclofenac, Rabeprazole, aspirin, any other NSAIDs (Ex. ibuprofen, naproxen or diclofenac) or any of the other ingredients of this medicine.

LUNGS

RAZBERG ACE CAPSULE should be used with caution in patients having asthma or any other breathing problems. Consult your doctor before taking it.

HEART DISEASE

RAZBERG ACE CAPSULE is not recommended for use in patients having heart diseases like heart attack and cerebrovascular diseases like stroke or mini stroke or those who have undergone a surgery to clear or bypass blockages.

RAZBERG ACE CAPSULE should be used with caution in patients with angina, blood clots, high blood pressure, cholesterol or other body fats such as triglycerides. Consult your doctor before taking it.

OTHERS

RAZBERG ACE CAPSULE is not recommended for use if you:

  • had, have or suspect that you have a stomach ulcer
  • have vomited blood or passed bloody stools
  • have blood circulation problems
  • have bleeding or blood clotting disorders
  • glaucoma (increased eye pressure)

Before taking RAZBERG ACE CAPSULE inform your doctor if you:

  • have stomach or bowel disorders (Ex. ulcerative colitis, Crohn’s disease, ulceration, bleeding or holes in the stomach or bowel) or stomach tumour
  • have or had blood circulation problems to your brain
  • have porphyria (rare genetic disorder)
  • smoke
  • have diabetes
  • have systemic lupus erythematosus (an autoimmune condition)
  • have connective tissue disorders
  • have chicken pox
  • are recovering from any major surgery
  • have reduced levels or risk factors for reduced vitamin B12
  • are about to have a specific blood test (Chromogranin A)
  • ever had a skin reaction after treatment with a medicine that reduces stomach acid

Use in paediatrics:

RAZBERG ACE CAPSULE is not recommended for use in children and adolescents (below 18 years of age). Consult your child’s doctor for advice.

Use in geriatrics:

RAZBERG ACE CAPSULE should be used with caution in elderly people. Consult your doctor before taking it.

INTERACTIONS

A. Drug - Drug interactions:

Before taking RAZBERG ACE CAPSULE, inform your doctor if you are taking any of the following medicines:

  • medicines used for mental health problems (Ex. fluoxetine, fluvoxamine, citalopram, escitalopram, paroxetine, sertraline, lithium)
  • medicines used to treat heart failure, irregular heartbeats, high blood pressure and other heart problems (Ex. digoxin, enalapril, lisinopril, losartan, candesartan, hydralazine, methyldopa, clonidine, moxonidine, propranolol, quinidine, procainamide)
  • medicines used to treat bacterial infection (ciprofloxacin, ofloxacin, levofloxacin, moxifloxacin)
  • medicines used to treat fungal infection (Ex. ketoconazole, itraconazole)
  • medicines used to treat fluid retention (Ex. hydrochlorothiazide, furosemide, amiloride)
  • medicines that stop blood clotting (Ex. warfarin, heparin)
  • methotrexate (used to treat cancer and autoimmune disorders like arthritis and skin conditions)
  • mifepristone (used to terminate pregnancy)
  • medicines used to treat swelling and inflammation (Ex. hydrocortisone, prednisolone)
  • medicines used to suppress the immune system after transplant (Ex. ciclosporin, tacrolimus)
  • zidovudine (used to treat HIV)
  • medicines used to reduce blood sugar levels in diabetes (Ex. glibenclamide, gliclazide, tolbutamide)
  • other medicines used to reduce pain (Ex. aspirin, ibuprofen, naproxen, celecoxib, etoricoxib)
  • clopidogrel (used to dissolve blood clots)

Overdosage:

If you or anyone else accidentally take too much of RAZBERG ACE CAPSULE, consult your doctor immediately or visit the nearby hospital.

SYNOPSIS

Drug :   Aceclofenac, Rabeprazole
Pharmacological Category :   NSAIDs, Proton pump inhibitors
Therapeutic Indication :   Pain and inflammation
Dosage Forms :   Tablet, Capsule

MORE INFORMATION

  • Keep RAZBERG ACE CAPSULE out of reach of children
  • Store RAZBERG ACE CAPSULE at room temperature

FAQs ABOUT RAZBERG ACE CAPSULE

Can I take paracetamol along with RAZBERG ACE CAPSULE?

No, if you take paracetamol along with RAZBERG ACE CAPSULE, it will result in overdosing of NSAIDs, affecting the liver. Avoid taking any other painkillers along with RAZBERG ACE CAPSULE without your doctor’s advice.

Is RAZBERG ACE CAPSULE recommended for patients with heart diseases?

RAZBERG ACE CAPSULE is not recommended for use in patients with heart diseases like heart attack and cerebrovascular diseases like stroke or mini stroke and should be used with caution in patients with angina and high blood pressure. Consult your doctor for advice. The doctor will determine a proper dose or select a suitable alternative treatment for you.

Can RAZBERG ACE CAPSULE cause headache?

Yes, headache is a common side effect caused by RAZBERG ACE CAPSULE. Take some rest, in a quiet place and avoid using mobile phones and other electronic devices for a while. Drink water as inadequate hydration may worsen your headache. If symptom persists, contact your doctor.

Can I take additional doses of RAZBERG ACE CAPSULE if my pain does not reduce?

No, you are not advised to take additional doses of RAZBERG ACE CAPSULE without doctor’s advice as it may cause seriously harmful effects. If you or anyone else accidentally took too much of RAZBERG ACE CAPSULE, consult your doctor immediately.

What if I miss a dose of RAZBERG ACE CAPSULE?

If you miss a dose of RAZBERG ACE CAPSULE, take it as soon as you remember. However, skip that dose if it's almost time to take the next dose. Do not take RAZBERG ACE CAPSULE two times to make up for the missed dose.

Can I stop taking RAZBERG ACE CAPSULE if I feel better?

Keep taking RAZBERG ACE CAPSULE until your doctor tells you to stop, unless you experience any unusual effects, worsening of your condition or any new symptoms. Contact your doctor in such situation.

REFERENCES

1. KD. Tripathi. NSAIDs and Antipyretic-Analgesics. Drugs for Peptic Ulcer and Gastroesophageal Reflux Disease. Essentials of medical pharmacology. Eighth edition. 2019. Page- 129, 701.

2. Gwee, K. A., Goh, V., Lima, G., & Setia, S Coprescribing proton-pump inhibitors with nonsteroidal anti-inflammatory drugs: risks versus benefits. NIH National Library of Medicine, National center for biotechnology information. Pubmed Central. February 2018. [Accessed on 24th November 2022]. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5817415/

3. Iolascon G, Giménez S, Mogyorósi D. A Review of Aceclofenac: Analgesic and Anti-Inflammatory Effects on Musculoskeletal Disorders. NIH National Library of Medicine, National center for biotechnology information. Pubmed Central. November 2021. [Accessed on 24th November 2022]. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8643213/

4. Accord Healthcare Limited Electronic Medicines Compendium (EMC) [Revised in January 2021] [Accessed on 24th November 2022]. https://www.medicines.org.uk/emc/files/pil.4240.pdf

5. Balkanpharma Dupnitsa AD. Electronic Medicines Compendium (EMC) [Revised in September 2021] [Accessed on 24th November 2022]. https://www.medicines.org.uk/emc/files/pil.2843.pdf

PRODUCT DETAILS

    Net Qty
    1 N
    Item Weight
    17.5 g
    Ingredient
    ACECLOFENAC 200MG+RABEPRAZOLE 20MG
    Hsn Code
    30049069
ALTERNATE BRANDS
Raceclo Capsule 10'S
Prescription Pain relief Rx required
Rs.109.00
Altraday Capsule 10'S
Prescription Pain relief Rx required
Rs.128.00
Instaflex AR Capsule 10'S
Prescription Pain relief Rx required
Rs.199.00
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Razberg Ace Capsule 10's

Razberg Ace Capsule 10's Mkt: Auftritt Healthcare Pvt Ltd

M.R.P.: Rs.118.80
Copyright© 2022. All Rights Reserved.